MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD DRIVE MEDICAL KD ROLLATOR 6"4WHL; WALKER, MECHANICAL

BLISS HEALTH PRODUCTS CO. LTD DRIVE MEDICAL KD ROLLATOR 6"4WHL; WALKER, MECHANICAL
Model Number R800KD-BL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Abrasion (1689); Swelling/ Edema (4577)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Drive medical was notified of an incident involving a rollator by an email from an attorney who reported the end user was sitting on the rollator when the pin came out of the leg causing the back wheel to come out.The end user fall backwards resulting in swelling and abrasions to her knees and elbow.The end user was evaulated at an emergency room and was discharged the same day.The end user required physical therapy for their back and knees.Drive medical is currently investigating the incident, including attempting to inspect the device.An update will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
Received voluntary medwatch mw5187902 on (b)(6) 2026.
 
Additional Manufacturer Narrative
Drive medical previously reported an incident involving a rollator by an email from an attorney who reported the end user was sitting on the rollator when the pin came out of the leg causing the back wheel to come out.The end user fall backwards resulting in swelling and abrasions to her knees and elbow.The end user was evaulated at an emergency room and was discharged the same day.The end user required physical therapy for their back and knees.The device was not returned for evaluation; however, photographs were provided and reviewed by drive medical.Review of the photographs confirmed the reported condition, specifically that the knob near the rollator wheel was missing.Due to the lack of physical product availability, a comprehensive failure analysis could not be performed and the specific root cause could not be conclusively determined.Complaint data for similar events was reviewed as part of the investigation.A review of complaints received between march 2025 and september 2026 identified similar events with a calculated defect rate of 0.030%.The manufacturer will be notified of the complaint, and the available information will be provided for further investigation and evaluation of whether corrective actions are warranted.Complaints involving similar failure modes will continue to be monitored through post-market surveillance activities.

Brand Name
DRIVE MEDICAL KD ROLLATOR 6"4WHL
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD
no.96, zhaoyi road
dongsheng town
zhongshan, guangdon 52841 4
CH  528414
MDR Report Key25303752
Report Number2438477-2026-00030
Device Sequence Number9294735
Product Code ITJ
UDI-Device Identifier00822383004228
UDI-Public(01)00822383004228
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
Report Date (Section F) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR800KD-BL
Device Catalogue NumberR800KD-BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/04/2026
Event Location Other
Date Report to Manufacturer05/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA05/27/2026